What could it be, it's a mystery!

Results 1 to 4 of 4
  1. #1
    Junior Member

    OFTU702's Avatar


    Join Date
    Jan 2019
    Posts
    21

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    8
    Thanked in
    6 Posts
    Rep Points
    530100

    What could it be, it's a mystery!

    So I picked up 2 things from 2 different sources. I dont if I should post this in Research and Homebrew or Anabolics so I may do 2 posts.

    1 Ostarin from one source

    1 Ibutamoren from another

    took 1 of each annnnnd I am noticing some interesting dull pain in my ballz. Not on ANYTHING at all, haven't used anything for 5 years and these 2 pills are literally the first thing I have used in 6 years.

    The pain feels similar to when you are getting shut down around the 3 or 4 week mark. I have done several cycles before and I noticed the pain is similar but I know that SARMs wont shut you down after 1 freakin serving!

    So I am lead to believe it may be a really potent anabolic or ProHormone. Any thoughts guys?

    The sources are not from here at all

  2. #2
    Board Rep
    BOARD REP

    A.font401's Avatar


    Join Date
    Jan 2018
    Posts
    879

    Thanks Thanks Given 
    472
    Thanks Thanks Received 
    457
    Thanked in
    347 Posts
    Rep Points
    228611996

    Iíve done a decent amount of cycles and Iíve never had a pain in my balls that your taking about ever??? Iím not professional but Iíd say if your taking something and it makes your balls hurt.... stop taking it


    Sent from my iPhone using Tapatalk

  3. #3
    Junior Member

    OFTU702's Avatar


    Join Date
    Jan 2019
    Posts
    21

    Thanks Thanks Given 
    0
    Thanks Thanks Received 
    8
    Thanked in
    6 Posts
    Rep Points
    530100

    for sure, i stopped immediately after that 1st dose. it just isn't right. no way i should be feeling shut down or throbbing pain down there in general. especially when these particular compounds have no direct effect on those parts of the body. i got rid of it, $85 gone lol, live and learn eh

  4. #4
    Board Rep
    BOARD REP

    A.font401's Avatar


    Join Date
    Jan 2018
    Posts
    879

    Thanks Thanks Given 
    472
    Thanks Thanks Received 
    457
    Thanked in
    347 Posts
    Rep Points
    228611996

    Quote Originally Posted by OFTU702 View Post
    for sure, i stopped immediately after that 1st dose. it just isn't right. no way i should be feeling shut down or throbbing pain down there in general. especially when these particular compounds have no direct effect on those parts of the body. i got rid of it, $85 gone lol, live and learn eh
    Iíd lose 85$ all day over having my ball bag hurt lol


    Sent from my iPhone using Tapatalk

Similar Threads

  1. Mystery package
    By Jswole220 in forum The Pit
    Replies: 34
    Last Post: 08-14-2019, 10:37 AM
  2. Replies: 0
    Last Post: 08-09-2019, 01:08 PM
  3. Dark web mystery box
    By Poirot in forum The Pit
    Replies: 29
    Last Post: 09-10-2018, 05:51 AM
  4. The Serge Nubret Poison Mystery Continues
    By The Admin in forum Muscle Central
    Replies: 0
    Last Post: 01-31-2013, 04:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2019 Anabolic Steroid Discussion Forums